# SDR CA020923003

- Difficulty date: September 20, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 14,165 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) 'FLAP FAIL ' MESSAGE ON EICAS IN CRUISE FECU CHANGED AND TESTED AS PER AMM
